Warfarin-induced leukocytoclastic vasculitis

Hwan Kim Jae, Yeong Jeong Se, Hong Seo Soo, Wook Son Sang, Hwan Kim Il

Research output: Contribution to journalArticle

Abstract

Leukocytoclastic vasculitis is a small vessel inflammatory disease, mediated mostly by deposition of immune complexes. Medications cause 10-24% of cases of leukocytoclastic vasculitic skin lesions, but warfarin has rarely been implicated. We report a case of warfarin-induced leukocytoclastic vasculitis in a 72-year-old woman which developed 45 days after warfarin medication. Palpable purpura, hemorrhagic vesicles, and ulcers developed on both lower legs. A skin biopsy showed characteristic features of leukocytoclastic vasculitis. Warfarin was replaced by Clopidogrel, and the skin lesions gradually disappeared after 3 weeks.

Original languageEnglish
Pages (from-to)715-717
Number of pages3
JournalKorean Journal of Dermatology
Volume46
Issue number5
Publication statusPublished - 2008 May

Keywords

  • Leukocytoclastic vasculitis
  • Warfarin

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Warfarin-induced leukocytoclastic vasculitis'. Together they form a unique fingerprint.

  • Cite this

    Jae, H. K., Se, Y. J., Soo, H. S., Sang, W. S., & Il, H. K. (2008). Warfarin-induced leukocytoclastic vasculitis. Korean Journal of Dermatology, 46(5), 715-717.